# SDR 99UAL900288

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Engine: Ge CFM56*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACCUMULATION OF SMOKE IN THE FLIGHT DECK.  *S/D*  WIRE W276-090-14 WAS FOUND CHAFED AGAINST BRACKET 65-55704-4, LOCATED ABOVE THE P6-1 LOAD CONTROL PANEL.  DAMAGE THE RESULT OF INADEQUATE BUNDLE CLEARANCE FOLLOWING PREVIOUS SHEET METAL REPAIR.  WIRE REPAIRED AND BUNDLE RELOCATED TO PROVIDE CLEARANCE.  CIRCUIT BREAKERS C824 AND C755 REPLACED PRECAUTIONARY.  SUPPORT BRACKET BLENDED TO REMOVE MINOR ARCHING DAMAGE.  OPS CHECK OK.
